Skip to Main content Skip to Navigation
Journal articles

On the Hausdorff measure of regular ω-languages in Cantor space

Abstract : This paper deals with the calculation of the Hausdorff measure of regular ω-languages, that is, subsets of the Cantor space definable by finite automata. Using methods for decomposing regular ω-languages into disjoint unions of parts of simple structure we derive two sufficient conditions under which ω-languages with a closure definable by a finite automaton have the same Hausdorff measure as this closure. The first of these condition is related to the homogeneity of the local behaviour of the Hausdorff dimension of the underlying set, and the other with a certain topological density of the set in its closure.
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Thursday, September 10, 2015 - 3:17:18 PM
Last modification on : Thursday, September 7, 2017 - 1:03:43 AM
Long-term archiving on: : Tuesday, December 29, 2015 - 12:01:47 AM


Publisher files allowed on an open archive




Ludwig Staiger. On the Hausdorff measure of regular ω-languages in Cantor space. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (1), pp.357--368. ⟨10.46298/dmtcs.2112⟩. ⟨hal-01196856⟩



Record views


Files downloads